×

On the complex difference equation of hypergeometric type on non-uniform lattices. (English) Zbl 1440.39007

Summary: In this article, we obtain a new fundamental theorems for Nikiforov-Uvarov-Suslov complex difference equation of hypergeometric type by the method of Euler integral transformation, its expression is different from Suslov’s Theorem. We also establish the adjoint equation for Nikiforov-Uvarov-Suslov difference equation of hypergeometric type on non-uniform lattices, and prove it to be a difference equation of hypergeometric type on non-uniform lattices as well. The particular solutions of the adjoint equation are then obtained. As an appliction of these particular solutions, we use them to obtain the particular solutions for the original difference equation of hypergeometric type on non-uniform lattices and other important results.

MSC:

39A45 Difference equations in the complex domain
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
33D45 Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)
33E30 Other functions coming from differential, difference and integral equations
33E50 Special functions in characteristic \(p\) (gamma functions, etc.)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Álvarez Nodarse, R.; Cardoso, K. L., On the properties of special functions on the liear-type lattices, Journal of Mathematical Analysis Applications, 405, 271-285 (2011) · Zbl 1309.33019
[2] Andrews, G. E.; Askey, R., Classical orthogonal polynomials, Polynomes Orthogonaux et Applications, 36-62 (1985), Berlin-Heidelberg-New York: Springer-Verlag, Berlin-Heidelberg-New York
[3] Andrews, G. E.; Askey, R.; Roy, R., Special Functions, Encyclopedia of Mathematics and its Applications (1999), Cambridge: Cambridge University Press, Cambridge
[4] Area, I.; Godoy, E.; Ronveaux, A., Hypergeometric-type differential equations: second kind solutions and related integrals, J. Comput. Appl. Math., 157, 93-106 (2003) · Zbl 1036.33005
[5] Area, I.; Godoy, E.; Ronveaux, A., Hypergeometric type q-difference equations: Rodrigues type representation for the second kind solution, J. Comput. Appl. Math., 173, 81-92 (2005) · Zbl 1067.39033
[6] Askey, R., Ismail, M. E. H.: Recurrence Relations, Continued Fractions, and Orthogonal Polynomials. Mem. Amer. Math. Soc., No. 300, 1984 · Zbl 0548.33001
[7] Askey, R.; Wilson, J. A., A set of orthogonal polynomials that generalize the Racah coefficients or 6-j symbols, SIAM J. Math. Anal., 10, 1008-1016 (1979) · Zbl 0437.33014
[8] Askey, R., Wilson, J. A.: Some Basic Hypergeometric Orthogonal Polynomials that Generalize Jacobi Polynomials. Mem. Amer. Math. Soc., No. 319, 1985 · Zbl 0572.33012
[9] Atakishiyev, N. M.; Suslov, S. K., On the moments of classical and related polynomials, Revista Mexicana de Fisica, 34, 2, 147-151 (1988) · Zbl 1291.33007
[10] Atakishiyev, N. M.; Suslov, S. K., About one class of special function, Revista Mexicana de Fisica, 34, 2, 152-167 (1988) · Zbl 1291.33006
[11] Atakishiyev, N. M.; Suslov, S. K., Difference hypergeometric functions, Progress in Approximation Theory, 1-35 (1992), New York: Springer, New York · Zbl 0787.33003
[12] Bangerezako, G., Variational calculus on q-nonuniform lattices, J. Math. Anal. Appl., 306, 161-179 (2005) · Zbl 1095.49005
[13] Cheng, J.; Jia, L., Hypergeometric type difference equations on nonuniform lattices: Rodrigues type representation for the second kind solution, Acta Mathematics Scientia, 39A, 4, 875-893 (2019) · Zbl 1449.33011
[14] Dreyfus, T., q-deformation of meromorphic solutions of linear differential equations, J. Differential Equations, 259, 5734-5768 (2015) · Zbl 1321.39011
[15] Foupouagnigni, M., On difference equations for orthogonal polynomials on nonuniform lattices, J. Difference Equ. Appl., 14, 127174 (2008) · Zbl 1220.33017
[16] Foupouagnigni, M.; Koepf, W.; Kenfack Nangho, K., On solutions of holonomic divided-difference equations on nonuniform lattices, Axioms, 2, 404434 (2013) · Zbl 1301.33024
[17] George, G., Rahman, M.: Basic Hypergeometric Series, Second Edition, Cambridge University Press, 2004 · Zbl 1129.33005
[18] Hille, E., Ordinary Differential Equations in the Complex Domain (1997), Mineola, NY: Dover Publications, Inc., Mineola, NY · Zbl 0901.34001
[19] Horner, J. M., A Note on the derivation of Rodrigues’ formulae, The American Mathematical Monthly, 70, 81-82 (1963) · Zbl 0137.04704
[20] Horner, J. M., Generalizations of the formulas of Rodrigues and Schlafli, The American Mathematical Monthly, 71, 870-876 (1963) · Zbl 0137.04705
[21] Ince, E. L., Ordinary Differential Equations (1944), New York: Dover Publications, New York · Zbl 0063.02971
[22] Ismail, M. E H.; Libis, C. A., Contiguous relations, basic hypergeometric functions, and orthogonal polynomials I, Journal of Mathematical Analysis and Applications, 141, 349-372 (1989) · Zbl 0681.33011
[23] Jia, L.; Cheng, J.; Feng, Z., A q-analogue of Kummer’s equation, Electron J. Differential Equations, 2017, 1-20 (2017) · Zbl 1357.39008
[24] Kac, V.; Cheung, P., Quantum Calculus (2002), New York: Springer-Verlag, New York
[25] Koornwinder, T. H.: q-special functions, a tutorial, arXiv:math/9403216v2 · Zbl 0768.33018
[26] Magnus, A. P., Special nonuniform lattice (snul) orthogonal polynomials on discrete dense sets of points, J. Comput. Appl. Math., 65, 253-265 (1995) · Zbl 0847.33008
[27] Nikiforov, A. F.; Suslov, S. K.; Uvarov, V. B., Classical Orthogonal Polynomials of a Discrete Variable (1991), Berlin: Springer-Verlag, Berlin · Zbl 0743.33001
[28] Nikiforov, A. F., Urarov, V. B.: Classical orthogonal polynomials of a discrete variable on non-uniform lattices, Akad. Nauk SSSR Inst. Prikl. Mat. Preprint No. 17, 1983
[29] Nikiforov, A. F., Uvarov, V. B.: Special functions of mathematical physics: A unified introduction with applications, Translated from the Russian by Ralph P. Boas, Birkhauser Verlag, Basel, 1988
[30] Robin, W., On the Rodrigues formula solution of the hypergeometric-type differential equation, International Mathematical Forum, 8, 1455-1466 (2013) · Zbl 1298.33018
[31] Suslov, S. K., On the theory of difference analogues of special functions of hypergeometric type, Russian Math. Surveys, 44, 227-278 (1989) · Zbl 0685.33013
[32] Swarttouw, R. F.; Meijer, H. G., A q-analogue of the Wronskian and a second solution of the Hahn-Exton q-Bessel difference equation, Proc. Am. Math. Soc., 120, 855-864 (1994) · Zbl 0822.33009
[33] Wang, Z. X.; Guo, D. R., Special Functions (1989), Singapore: World Scientific Publishing, Singapore · Zbl 0724.33001
[34] Witte, N. S., Semi-classical orthogonal polynomial systems on non-uniform lattices, deformations of the Askey table and analogs of isomonodromy, Nagoya Math. J., 219, 127-234 (2015) · Zbl 1334.39024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.